MathSciNet Relay Station
MathSciNet bibliographic data
MR2574883 46E35 (35J25)
Gol'dshtein, V.; Vasiltchik, M. Ju. Embedding theorems and boundary-value problems for cusp domains. Trans. Amer. Math. Soc. 362 (2010), no. 4, 1963–1979.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement